# SDR CA980302010

- Difficulty date: February 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,306 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84686R
- Condition: Corroded
- Location: Shank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADES BADLY CORRODED IN THE SHANK AREA.
